NCLEX QUESTIONS-PHARMACOLOGY (WITH
RATIONALES) QUESTIONS AND ANSWERS LATEST
DOWNLOADED 2026/2027 ALL ANSWERS 100%
ACCURATE BEST GRADED A+ FOR PASS
A nurse is caring for a client with hyperparathyroidism and
notes that the client's serum calcium level is 13 mg/dL. Which
medication should the nurse prepare to administer as
prescribed to the client?
1. Calcium chloride
2. Calcium gluconate
3. Calcitonin (Miacalcin)
4. Large doses of vitamin D
3. Calcitonin (Miacalcin)
Rationale:
The normal serum calcium level is 8.6 to 10.0 mg/dL. This client
is experiencing hypercalcemia. Calcium gluconate and calcium
chloride are medications used for the treatment of tetany,
which occurs as a result of acute hypocalcemia. In
hypercalcemia, large doses of vitamin D need to be avoided.
Calcitonin, a thyroid hormone, decreases the plasma calcium
level by inhibiting bone resorption and lowering the serum
calcium concentration.
Oral iron supplements are prescribed for a 6-year-old child with
iron deficiency anemia. The nurse instructs the mother to
administer the iron with which best food item?
,NCLEX QUESTIONS-PHARMACOLOGY (WITH
RATIONALES) QUESTIONS AND ANSWERS LATEST
DOWNLOADED 2026/2027 ALL ANSWERS 100%
ACCURATE BEST GRADED A+ FOR PASS
1. Milk
2. Water
3. Apple juice
4. Orange juice
4. Orange juice
Rationale:
Vitamin C increases the absorption of iron by the body. The
mother should be instructed to administer the medication with
a citrus fruit or a juice that is high in vitamin C. Milk may affect
absorption of the iron. Water will not assist in absorption.
Orange juice contains a greater amount of vitamin C than apple
juice.
Salicylic acid is prescribed for a client with a diagnosis of
psoriasis. The nurse monitors the client, knowing that which of
the following would indicate the presence of systemic toxicity
from this medication?
1. Tinnitus
2. Diarrhea
3. Constipation
4. Decreased respirations
,NCLEX QUESTIONS-PHARMACOLOGY (WITH
RATIONALES) QUESTIONS AND ANSWERS LATEST
DOWNLOADED 2026/2027 ALL ANSWERS 100%
ACCURATE BEST GRADED A+ FOR PASS
1. Tinnitus
Rationale:
Salicylic acid is absorbed readily through the skin, and systemic
toxicity (salicylism) can result. Symptoms include tinnitus,
dizziness, hyperpnea, and psychological disturbances.
Constipation and diarrhea are not associated with salicylism.
A client with severe acne is seen in the clinic and the health
care provider (HCP) prescribes isotretinoin. The nurse reviews
the client's medication record and would contact the (HCP) if
the client is taking which medication?
1. Vitamin A
2. Digoxin (Lanoxin)
3. Furosemide (Lasix)
4. Phenytoin (Dilantin)
1. Vitamin A
Rationale:
Isotretinoin is a metabolite of vitamin A and can produce
generalized intensification of isotretinoin toxicity. Because of
the potential for increased toxicity, vitamin A supplements
should be discontinued before isotretinoin therapy. Options 2,
3, and 4 are not contraindicated with the use of isotretinoin.
, NCLEX QUESTIONS-PHARMACOLOGY (WITH
RATIONALES) QUESTIONS AND ANSWERS LATEST
DOWNLOADED 2026/2027 ALL ANSWERS 100%
ACCURATE BEST GRADED A+ FOR PASS
The nurse is applying a topical corticosteroid to a client with
eczema. The nurse would monitor for the potential for
increased systemic absorption of the medication if the
medication were being applied to which of the following body
areas?
1. Back
2. Axilla
3. Soles of the feet
4. Palms of the hands
2. Axilla
Rationale:
Topical corticosteroids can be absorbed into the systemic
circulation. Absorption is higher from regions where the skin is
especially permeable (scalp, axilla, face, eyelids, neck,
perineum, genitalia), and lower from regions in which
permeability is poor (back, palms, soles).
The health care provider has prescribed silver sulfadiazine
(Silvadene) for the client with a partial-thickness burn, which
has cultured positive for gram-negative bacteria. The nurse is
reinforcing information to the client about the medication.
Which statement made by the client indicates a lack of
RATIONALES) QUESTIONS AND ANSWERS LATEST
DOWNLOADED 2026/2027 ALL ANSWERS 100%
ACCURATE BEST GRADED A+ FOR PASS
A nurse is caring for a client with hyperparathyroidism and
notes that the client's serum calcium level is 13 mg/dL. Which
medication should the nurse prepare to administer as
prescribed to the client?
1. Calcium chloride
2. Calcium gluconate
3. Calcitonin (Miacalcin)
4. Large doses of vitamin D
3. Calcitonin (Miacalcin)
Rationale:
The normal serum calcium level is 8.6 to 10.0 mg/dL. This client
is experiencing hypercalcemia. Calcium gluconate and calcium
chloride are medications used for the treatment of tetany,
which occurs as a result of acute hypocalcemia. In
hypercalcemia, large doses of vitamin D need to be avoided.
Calcitonin, a thyroid hormone, decreases the plasma calcium
level by inhibiting bone resorption and lowering the serum
calcium concentration.
Oral iron supplements are prescribed for a 6-year-old child with
iron deficiency anemia. The nurse instructs the mother to
administer the iron with which best food item?
,NCLEX QUESTIONS-PHARMACOLOGY (WITH
RATIONALES) QUESTIONS AND ANSWERS LATEST
DOWNLOADED 2026/2027 ALL ANSWERS 100%
ACCURATE BEST GRADED A+ FOR PASS
1. Milk
2. Water
3. Apple juice
4. Orange juice
4. Orange juice
Rationale:
Vitamin C increases the absorption of iron by the body. The
mother should be instructed to administer the medication with
a citrus fruit or a juice that is high in vitamin C. Milk may affect
absorption of the iron. Water will not assist in absorption.
Orange juice contains a greater amount of vitamin C than apple
juice.
Salicylic acid is prescribed for a client with a diagnosis of
psoriasis. The nurse monitors the client, knowing that which of
the following would indicate the presence of systemic toxicity
from this medication?
1. Tinnitus
2. Diarrhea
3. Constipation
4. Decreased respirations
,NCLEX QUESTIONS-PHARMACOLOGY (WITH
RATIONALES) QUESTIONS AND ANSWERS LATEST
DOWNLOADED 2026/2027 ALL ANSWERS 100%
ACCURATE BEST GRADED A+ FOR PASS
1. Tinnitus
Rationale:
Salicylic acid is absorbed readily through the skin, and systemic
toxicity (salicylism) can result. Symptoms include tinnitus,
dizziness, hyperpnea, and psychological disturbances.
Constipation and diarrhea are not associated with salicylism.
A client with severe acne is seen in the clinic and the health
care provider (HCP) prescribes isotretinoin. The nurse reviews
the client's medication record and would contact the (HCP) if
the client is taking which medication?
1. Vitamin A
2. Digoxin (Lanoxin)
3. Furosemide (Lasix)
4. Phenytoin (Dilantin)
1. Vitamin A
Rationale:
Isotretinoin is a metabolite of vitamin A and can produce
generalized intensification of isotretinoin toxicity. Because of
the potential for increased toxicity, vitamin A supplements
should be discontinued before isotretinoin therapy. Options 2,
3, and 4 are not contraindicated with the use of isotretinoin.
, NCLEX QUESTIONS-PHARMACOLOGY (WITH
RATIONALES) QUESTIONS AND ANSWERS LATEST
DOWNLOADED 2026/2027 ALL ANSWERS 100%
ACCURATE BEST GRADED A+ FOR PASS
The nurse is applying a topical corticosteroid to a client with
eczema. The nurse would monitor for the potential for
increased systemic absorption of the medication if the
medication were being applied to which of the following body
areas?
1. Back
2. Axilla
3. Soles of the feet
4. Palms of the hands
2. Axilla
Rationale:
Topical corticosteroids can be absorbed into the systemic
circulation. Absorption is higher from regions where the skin is
especially permeable (scalp, axilla, face, eyelids, neck,
perineum, genitalia), and lower from regions in which
permeability is poor (back, palms, soles).
The health care provider has prescribed silver sulfadiazine
(Silvadene) for the client with a partial-thickness burn, which
has cultured positive for gram-negative bacteria. The nurse is
reinforcing information to the client about the medication.
Which statement made by the client indicates a lack of